# SDR QR9R20210924004

- Difficulty date: September 24, 2021
- Submitted: September 24, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 07720229150
- Aircraft time: 2,403 hours
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Gearbox
- Part number: B304M1008101
- Condition: Unreliable
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT RESTRICTED FROM FLYING IN RAIN DUE TO INOPERATIVE WINDSHIELD WIPER.
